Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i6.60
pages 53-63

Adaptive Control in Conditions of Constantly Acting Perturbations: an Identification Approach

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRACT

The problem of the stabilization of the many-dimensional object with unknown parameters under presence of arbitrary perturbations with bounded rate of change is studied. It is shown that the adaptive control system can be constructed within the limits of the identification approach without whatever a priori information on the boundaries of the admissible values of parameters of the object and perturbations. The properties of the adaptive control algorithm are established. The results of modeling are presented.


Articles with similar content:

Stabilization of Nonlinear Systems State Observers under Uncertainty
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Sergey M. Onishchenko
On Reduced Models of Discrete Dynamic Objects and Their Guaranteed Estimates in Control Problems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Vsevolod M. Kuntsevich
Characteristics of Mathematical Modelling for the Internet of Things System
Journal of Automation and Information Sciences, Vol.52, 2020, issue 1
Victoriya V. Onyshchenko , Elena V. Nehodenko
Adaptive Control Method for Unstable Impulse Processes in Cognitive Maps Based on Reference Model
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Victor D. Romanenko, Alexey A. Reutov, Yuriy L. Milyavskiy
Solution of Dissipativity Problem for Adaptive Control System of Nonminimum-Phase Plant Based on Set-Membership Estimation Method
Journal of Automation and Information Sciences, Vol.33, 2001, issue 9
Leonid S. Zhiteckii